# SDR AALA2019082759053

- Difficulty date: August 10, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 19,127 hours, 7,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOORBEAM AT BS 500I BETWEEN S25L AND S25R. REPLACED THE FLOORBEAM IAW SRM 541-40-02.
